# SDR AALA202205201442

- Difficulty date: May 19, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737
- Aircraft serial: 29509
- Aircraft time: 65,534 hours, 26,744 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS GUST LOCK STICKS ON L1 DOOR. LUBRICATED L1 GUST LOCK, OPERATIONS CHECK GOOD OK FOR SERVICE PER AMM 52-11-00.
